U.S. doctors online nowAsk doctors free
Singapore
A 21-year-old male asked:

Suffer gastric pain and hunger after 6 hours from taking omeprazole and 550mg naproxen sodium. have been 12 hrs, what to do?

2 doctor answers4 doctors weighed in
Dr. Melanie Mintzer
Family Medicine 42 years experience
Gi discomfort: it sounds like your stomach may not do well with the anaprox (naproxen) [naproxyn] even if it is given with omeprazole which should protect the stomach lining. I would discontinue taking naproxyn, and try taking some anti-acid for immediate relief. Please see your health care provider for further evaluation.
Dr. Leila Hashemi
Internal Medicine 22 years experience
Gastric pain: Most likely the Naproxen has caused the inflammation of your stomach, you can take some Tums (calcium carbonate) to calm down the pain, also you can take another Omeprazole, don't take Naproxen anymore.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.